# SDR USAA2013030700016

- Difficulty date: March 5, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 60,832 hours, 40,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT ROW 5L LENS MISSING.  MAINTENANCE INSTALLED EMERGENCY EXIT LIGHT LENS 5L PER AMM 33-51-12-910-801 C1.
